# SDR SWAA2022061612862

- Difficulty date: May 28, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY LBL21 BS727G+13 - BS747+14; BS777 - BS787+14. MARKED. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 747+14' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED DAMAGED SECTION OF FLOOR TO SIDEWALL SUPPORT FROM BS 727F+11 TO BS 787+11 LBL21 PER SRM 51-40-02-0G-0;[04] REMOVED DAMAGED SECTION OF FLOOR TO SIDEWALL SUPPORT FROM BS 727F+11 TO BS 787+7.5 LBL21 PER SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5 REPAIR 5;[05] UPON FURTHER INVESTIGATION CORROSION WAS FOUND TO BE FROM BS 727F+11' TO BS 787+7';[06] FABRICATED; LOCATED; DRILLED; AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS PER SRM 51-40-05-0G-0; SRM 53-00-53-2R-5 REPAIR 5 AND DWG 146A7500; SPLICES ARE LOCATED AT BS 727F+11' AND BS 787+7.5' PER SRM SRM 53-00-53-2R-5 REPAIR 5;EXTRUSION USED BAC1496-377 7075 T62 LOT#1490497-1;[07] UPDATED MEASUREMENT TABLE;[08] VERIFIED CORRECTIVE ACTIONS 5;6 AND 7.;[09] OK TO INSTALL REPAIR PARTS;[10] OK TO INSTALL GIVEN.;[11] INSTALLED REPAIR PARTS ON BS 727F+11' TO BS 787+7.5' LBL21 PER SRM 51-40-02-0G-0;SRM 53-00-53-2R-5 REPAIR 5 AND DWG 146A7500;[12] VERIFIED CORRECTIVE ACTION 11.;[13] VERIFIED MEASUREMENT TABLE.
